Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.174
Title: Coupling iterative subsystem solvers
Language: English
Authors: Mackens, Wolfgang 
Menck, Jürgen 
Voß, Heinrich 
Issue Date: Feb-1999
Part of Series: Preprints des Institutes für Mathematik 
Volume number: 26
Abstract (english): We sketch an algorithmic framework to integrate (iterative) solvers of subsystems of a large nonlinear system into a joint iterative solution process.
URI: http://tubdok.tub.tuhh.de/handle/11420/176
DOI: 10.15480/882.174
Institute: Mathematik E-10 
Type: InProceedings (Aufsatz / Paper einer Konferenz etc.)
Appears in Collections:Publications (tub.dok)

Files in This Item:
File Description SizeFormat
rep26.pdf209,8 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

247
Last Week
0
Last month
0
checked on May 19, 2019

Download(s)

194
checked on May 19, 2019

Google ScholarTM

Check

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.